ISSN

2231-3915 (Online)
2231-3907 (Print)


Author(s): Sanjoy Ghosal

Email(s): sanjoykrghosal@yahoo.co.in

DOI: Not Available

Address: Sanjoy Ghosal
Department of Mathematics, Kalyani Government Engineering College, Kalyani, Nadia-741235, West Bengal, India
*Corresponding Author

Published In:   Volume - 4,      Issue - 1,     Year - 2014


ABSTRACT:
In this paper the ideas of two types of convergences of a sequence of random variables, namely, ? -statistical convergence in probability and ? - statistical convergence in mean of order r are introduced and the interrelationship between them is investigated. Also their certain basic properties are studied.


Cite this article:
Sanjoy Ghosal. λ-Statistical Convergence of a Sequence of Random Variables in Probability. Int. J. Tech. 4(1): Jan.-June. 2014; Page 181-185


Recomonded Articles:

Author(s): Sanjoy Ghosal

DOI:         Access: Open Access Read More

Author(s): S. Kumar*, B. Mukherjee

DOI:         Access: Open Access Read More

International Journal of Technology (IJT) is an international, peer-reviewed journal, research journal aiming at promoting and publishing original high quality research in all disciplines of engineering sciences and technology...... Read more >>>

RNI: Not Available                     
DOI: 10.5958/2231-3915 


Recent Articles




Tags